# SDR SWIA20230000131

- Difficulty date: January 31, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N827SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15451
- Aircraft time: 7,865 hours, 6,551 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR LOWER OUTER SEAL RETAINER IS CRACKED AT AFT CORNER      (C-CHECK RO 2/23/2023)    INSTALLED NEW FWD CARGO DOOR LOWER OUTER SEAL RETAINER REF CRJ900 SRM 51-42-06-001-001-A01 /DWG LE670-39610 REV-L. LEAK CHECK GOOD AT THIS TIME.ALSO COMPLIED WITH 51-900-1002-SKY.
